# SDR AALA961256

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pan
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT AFT LAVATORY (FLOOR PANEL) CORRODED AT SEVERAL AREAS, (FWD TO AFT) AREA MARKED.  INSTALLED TYPICAL WEB REPAIR SRM 51-40-2 PG 1-6.  (M)
